# SDR SWIA2020072251384

- Difficulty date: June 16, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FRAME AT FS 605.00 ON FWD FACE BETWEEN STRG 24R STGR 26R   (C-CHECK) RO 7/18/2020    REPLACED FS605.00 FRAME BETWEEN STGR 20R AND STGR 20L. REF BOMBARDIER DWG AND CRJ 200 SRM. COMPLIED WITH TASK CARD. PRESSURE CHECK GOOD.
